# SDR AALA202311098067

- Difficulty date: November 7, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N358PW
- Make and model: Boeing 737823
- Aircraft serial: 33349
- Aircraft time: 16,907 hours, 7,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U140
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR SUPPORT INTERCOSTAL BETWEEN BS 312 AND BS 328, RBL 32. REPLACED INTERCOSTAL PER SRM 51-40-02-0G.
